• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Leponex !

P

Petrit

New member
Joined
Nov 29, 2014
Messages
1
Hello to everyone
I am Petrit, first of all i want to thanks all of you and i want to express my own concern!
I am 24 years old and i am using clozapine called leponex 25 mg before i used 500 than 100 than 50 and finaly 25 and my worries is that im using since 2011 and now are 3 years but i feel good my self and i want to stop them and leave them, could you help me please if i coud stop them because the doctor said its time to stop them and he said to me to take half of it it means 12,5 every night but i feel my self not ready i dont know why please help me how to stop them imediately and my fear is that i am having too many thinks before sleep and them many thinks may not leave me to stop them please how to say stop them thinks and to sleep like i did every night before 3 years and more..... please if someone had that problem like tell me what to do because i dont feel good :S and i need someone who had like this to tell me what to do because my problem was only from the hiperactivity of brain cos on 2011 i had a night and i didnt sleep all night thinking everythink and so !

Thank you very much for the opportunity to give us to be expressed our concerns!
and finally i hope to pass that kind of disease !
Sincerly Petrit
 
Purple Chaos

Purple Chaos

Well-known member
Joined
Oct 23, 2014
Messages
1,079
Hi Petrit and welcome to the forum.

Sorry you're having worries about your medication. I've not been on that before so can't advise on coming off of it. If your doctor is suggesting 12.5mg a night it would be worth trying this first and then seeing how you feel. I wish you well.
 
*autumn*

*autumn*

ACCOUNT CLOSED
Joined
Nov 1, 2014
Messages
3,652
Location
here
:hi: petrit and welcome.
You sound like you're doing okay :)
I hope there will be people to help you.
 
Top